# SDR DL73E990369

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BONDED DOUBLER WERE FOUND WITH A .68 CRACK AT THE LOWER FWD CORNER OF THE AFT GALLEY DOOR CUTOUT.  THE CRACK DID NOT EXTEND INTO THE UNDERLYING BEAR STRAP.  THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL DOUBLER AND TRIPLER PER B737 SRM 53-30-3, FIG 24.  ER/A 366756-14, REV A WAS ISSUED TO ACCOMPLISH THE REPAIR WITH FASTENER DEVIATIONS.
